MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558660
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adverse event probem imdrf device code a150208 captures the reportable event of device being stuck in scope and used in another procedure.Imdrf impact code f1007 is being used to capture the reportable event of exposure to contaminated device/risk of infection.
 
Event or Problem Description
It was reported to boston scientific corporation that the physician performed a colonoscopy procedure on (b)(6) 2023.During the procedure, the physician inserted biopsy forceps into the biopsy port of the scope and pushed a clear plastic sheath into the colon of the patient.The plastic sheath was removed from the patient using a snare and the procedure was completed at this time.The clear sheath appeared to be a sheath from a cre pro wireguided dilatation balloon used during the previous procedure that was stuck in the scope.The physician reported that no immediate harm was caused to the patient but noted a risk of infection related to the improperly reprocessed scope.There were no patient complications reported as a result of this event.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16583753
Report Number3005099803-2023-01334
Device Sequence Number4681518
Product Code FGE
UDI-Device Identifier08714729797548
UDI-Public08714729797548
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberM00558660
Device Catalogue Number5866
Device Lot Number0028475447
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown